# SDR QXEA2019091000350

- Difficulty date: September 10, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00762
- Aircraft time: 2,315 hours, 1,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99041D
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLUORESCENT LIGHTSTRIP BY 2A NOT WORKING OR VERY DIM IF IT IS. REMOVED FROM SERVICE. WATER FOUND IN FLUORESCENT LIGHT STRIP. R AND R FLUORESCENT LIGHT STRIP BY SEAT 2A. REF AMM 33-50-21-000-801-A AND 33-50-21-400-801-A. OPS TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
